MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC1510
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Cyst(s) (1800); Purulent Discharge (1812); Fatigue (1849); Fever (1858); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Seroma (2069); Vomiting (2144); Hernia (2240); Sleep Dysfunction (2517); Ascites (2596); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence, infection, abscess, adhesions, pain, and seroma.Post-operative patient treatment included removal of mesh.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced mesh migration, abdominal pain, vomiting, fever, fatigue, nodule, mesh failure, loss of work, fluid collection in left groin, immune response in joints, lack of sleep, difficulty working, recurrence, infection, abscess, adhesions, pain, and seroma.Post-operative patient treatment included medication, additional surgery, diagnostic laparoscopy, unroofing of abscess cavity, removal of mesh, and local washout.
 
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, a4, b2 (added disability), b5, b7, d6b, h6 (patient codes, imf codes, device codes, ime e2402: "immune response in joints").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a1, b5, h6 (ime code) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced mesh migration, abdominal pain, vomiting, fever, fatigue, nodule, mesh failure, loss of work, fluid collection in left groin, immune response in joints, lack of sleep, difficulty working, recurrence, infection, abscess, adhesions, pain, seroma, and inflammation.Post-operative patient treatment included medication, additional surgery, diagnostic laparoscopy, unroofing of abscess cavity, removal of mesh, and local washout.
 
Additional Manufacturer Narrative
Additional information: a4, a5b, b5, b6, b7, d10, h6 (ime, imf, device codes, ime e2402: labs abnormal for wbc 13.1, cystic lesion).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced mesh migration, abdominal pain, vomiting, fever, fatigue, nodule, mesh failure, loss of work, fluid collection in left groin, immune response in joints, lack of sleep, difficulty working, recurrence, infection, abscess, adhesions, pain, seroma, inflammation, swelling, cystic mass with purulent fluid, unincorporated mesh, mesh free floating, scarring, labs abnormal for wbc 13.1, cystic lesion, and hematoma.Post-operative patient treatment included medication, additional surgery, diagnostic laparoscopy, unroofing of abscess cavity, removal of mesh, local washout, drainage of fluid collection, antibiotics, exploratory laparotomy, removal of cyst wall, revision of mesh, ct scan, and ultrasound.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key14718383
Report Number9615742-2022-00563
Device Sequence Number16703188
Product Code FTL
UDI-Device Identifier10884521180253
UDI-Public10884521180253
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberTEC1510
Device Catalogue NumberTEC1510
Device Lot NumberSOA0801X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer05/29/2024
07/31/2024
01/22/2025
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/03/2024
08/13/2024
01/30/2025
Date Device Manufactured02/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBATACK
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite